Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diarrhea, vomiting, abdominal pain. Blood test shows elevated RBCs. Need help

sever kidney abdominal, dirreaha, vomiting all day, few times next day, no vomiting for a day, for over the last minth... seen several times at ER...i had crystals in my urine 1st ER, had been in pain (serious pain)... said to mayb kidney stones , cont. for few more days ...then i felt great, fir 4-5 days,, symptoms.... had a stones i developoed a kidney infection ,, wow oassed out from pain(CRAMPING)..Infection is gone.... all symptoms are back with vengence...blood work CBC, RBC , HAVE SHOWN ELEVATION IN RED, WENT DOWN..plzz help...CTs an ultra sounds look kidney wss swollen.. not now... nausea , vomurinf, dirreaha, cramping, not peeing,
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Hi troubled one. You seem to be in pain as you typed this question. It took some time for me to get to grips with your question/ written diarrhoea! It will help if you state your age/ sex/ past problems etc. I hope a kidney infection ahs been ruled out (UTI/ Pyelonephritis). I would not worry too much about an isolated increase in RBC count. Its probably just because you may be dry due to all the vomiting/ diarrhoea, etc. Make sure you are well hydrated. I hope you dont take any recreational drugs some of which can cause the symptoms that you are complaining. See a gastroenterologist who can make an appropraite assessment. Good luck
Answered: Mon, 29 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor